For about the last three weeks or so off an on I have been having light upper abdominal cramping. It is all very high and not really any lower abdominal cramping. It is not severe, just more like a dull aching and very irritating. I finished a miscarriage around Oct. 3rd with levels hitting 0. I have had unprotected sex 5 times since then (Oct. 10, 11, 12, 24, and 26). Could I be pregnant? Or could this just be me getting ready to start period? I have never had any of these symptoms before with regular AF. I really thought by this week or very early next week my period would come. I had the methotrexate shot on Sept. 17th and she thought I would start my period approx. 4-6 weeks after that. Well it has been 6 weeks and nothing! I am just very confused. This nagging upper abdominal pain is not very pleasant!
it's still fairly early on after your m/c for your period mine didn't come untill 5 weeks after i had finished the m/c cycle, i had similar pains and posted on this site like you had done as i too was worried about being preg so soon after m/c. i found it's fairly common to still feel those early signs of preg and confuse it with that dreaded return of period the symptoms are similar, but you are more fertile after m/c and it has been known to become preg so soon after, as the egg would be more accessible to sperm with the path way being so open.
i would wait a week and if your still worried then do a preg test, although i warn you i was still reading possitive foe nearly 2 months after m/c as i had retained tissue, which eventually came out naturally with cycle.
hope this helps, it's all very confusing isn't it. i wish you well in the future.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.